# SDR AALA20120223035

- Difficulty date: February 6, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DENT IN FUSELAGE STATION 356 STRINGER 18 RIGHT.  REMOVED DAMAGED AREA BY TRIM OUT.  INSTALLED SHIMS, DOUBLER AND TRIPLER PER EA B737-53-022038.
